# SDR 06FDEA03962

- Difficulty date: November 11, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 46,628 hours, 14,535 cycles
- Engine: Ge CF650C2
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Condition: Failed
- Location: Nr 3 Pneu Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 MANIFOLD LT, ILLUMINATED PASSING 3000 WITH FE STANDARD PANEL SETUP.   ENGINE WING ANTI-ICE ON PRESSURE WAS 60. FOLLOWED QRH AFTER PHASE ONE PRESSURE, REMAINED AT 40.  THROTTLE BROUGHT TO IDLE, PRESS DROPPED TO 20 DURING RTB TO MEM FACT, 11NOV06  20:47  MEM.  REMOVED AND REPLACED NR 3 MANIFOLD PRESS SWITCH.  LEAKED CHECKED SWITCH ALONG WITH SENSE LINES. LEAKED AND OPS CK GOOD. PERFORMED DECAY CHECK WITH APU AND NR 3 ENGINE.  BOTH TEST PASSED. REF DC10 JRH 7-11 AND 7-12.  REMOVED AND REPLACED NR 3 ENG PSC, CKS GOOD, REF MM 36-27-01-2. TAXIED ACFT TO HIGH POWER PAD.  RAN ENGS IAW JRH PRESSURE.   REGULATION CKS GOOD.  NR 3 ENG HIGH STAGE VALVE OPERATION CKS GOOD.  WING ANT-ICE CKS GOOD REF MM 30-11-00-2.
